# SDR USAA2012030800013

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,123 hours, 41,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S REPORTED A "DIRTY SOCKS" SMELL IN CABIN APPROXIMATELY FOUR MINUTES FROM LANDING.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED J/C 03L00021001 AS REQUIRED.  ALSO, ACCOMPLISHED PACK BURN-OUT PER AMM 21-00-01-102-001.  NO DEFECTS NOTED.  AIRCRAFT CHECKS GOOD.  OK FOR SERVICE.
